# SDR QXEA200701879

- Difficulty date: December 12, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,814 hours, 34,335 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim Panel
- Part number: 83910048S019
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LWS - FLIGHT 2027 - WHILE BOARDING PASSENGERS WITH GROUND POWER ON, SMOKE STARTED TO COME FROM THE TRIM INDICATOR PANEL IN THE COCKPIT.  POWER TURNED OFF AND BATTERIES TURNED OFF.  SMOKE STOPPED.  NO INDICATION OF FIRE.   FOUND CIRCUIT BREAKER POPPED.  MAINTENANCE REPLACED THE RUDDER TRIM PANEL.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
